# SDR Z5FA011311N428CS1

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N428CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0165
- Aircraft time: 3,314 hours, 2,357 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: S33682
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR SELECTED DOWN, THE LT MAIN GEAR LIGHT DID NOT ILLUMINATE. ROTARY TEST CONFIRMED LT MAIN GEAR INDICATOR LIGHTS WERE INOPERATIVE. CREW RAN THE CHECK LIST PROCEDURE FOR EMERGENCY GEAR EXTENSION. TOWER CONFIRMED ALL 3 LANDING GEARS WERE DOWN.  ACFT LANDING WAS UNEVENTFUL.  MX REPLACED ALL 4 LIGHT BULBS IN THE GEAR INDICATOR LIGHT ASSY, SERVICED THE N2 SYS, BLED THE HYD SYS AND CYCLED THE LANDING GEARS SEVERAL TIMES. SYS OPS CHECK WAS GOOD.  ACFT RETURNED TO SERVICE.
